MathSciNet Relay Station
MathSciNet bibliographic data
MR784102 53A10 (49F10)
Brezis, H.; Coron, J.-M. Convergence of solutions of $H$-systems or how to blow bubbles. Arch. Rational Mech. Anal. 89 (1985), no. 1, 21–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement